Rocky Mountain Journal of Mathematics

The disttribution of rational points on a curve defined modulo q

R.A. Smith

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 15, Number 2 (1985), 589-598.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127233

Digital Object Identifier
doi:10.1216/RMJ-1985-15-2-589

Mathematical Reviews number (MathSciNet)
MR823270

Citation

Smith, R.A. The disttribution of rational points on a curve defined modulo q. Rocky Mountain J. Math. 15 (1985), no. 2, 589--598. doi:10.1216/RMJ-1985-15-2-589. http://projecteuclid.org/euclid.rmjm/1250127233.


Export citation